Alert archive / Alabama / Severe Thunderstorm Warnings in 2025
Severe Thunderstorm Warning 101, NWS Birmingham, AL
NWS Birmingham, AL issued this severe thunderstorm warning at Apr 10, 2025, 9:29 PM CDT for Coosa County, Tallapoosa County, Alabama. It was in force for 44 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 10, 2025, 9:29 PM CDT (02:29 UTC)
- Expired
- Apr 10, 2025, 10:13 PM CDT
- In force
- 44 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Coosa County, AL, Tallapoosa County, AL
The radar
The Maxwell AFB radar (KMXX), 52 km from the middle of the area, began a volume at 02:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 10, 10:10 PM CDT | TSTM WND DMG | 2 S Eagle Creek, AL | Trees down across Tallapoosa county. |
| Apr 10, 10:10 PM CDT | TSTM WND DMG | 2 S Eagle Creek, AL | Trees down across Tallapoosa county. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 41 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 10, 3:36 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Birmingham, AL (KBMX), launched 00:00Z, 2.5 hours before the alert went out and 69 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 406 J/kg
- Mixed-layer CIN
- -6 J/kg
- Mixed-layer LCL
- 2184 m above ground
- 0-6 km bulk shear
- 71 kt
- 0-1 km storm-relative helicity
- 115 m²/s²
- 0-3 km storm-relative helicity
- 145 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.7
The text
As transmitted.
453
WUUS54 KBMX 110229
SVRBMX
ALC037-123-110345-
/O.NEW.KBMX.SV.W.0101.250411T0229Z-250411T0345Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Birmingham AL
929 PM CDT Thu Apr 10 2025
The National Weather Service in Birmingham has issued a
* Severe Thunderstorm Warning for...
Tallapoosa County in east central Alabama...
Coosa County in east central Alabama...
* Until 1045 PM CDT.
* At 928 PM CDT, a severe thunderstorm was located over Sylacauga,
moving southeast at 50 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Dollar, Bradford, Goodwater, Paint Creek, Ray, Strickland
Crossroads, Bentleyville, Jacksons' Gap, Hatchet, Horseshoe Bend,
Equality, Hillabee Creek, Mitchell Lake, Western Lake Martin,
Horseshoe Bend National Military Park, Highway 9 and Highway 22,
Unity, Rockford, Hissop, and Lay Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3276 8595 3277 8596 3276 8597 3276 8638
3284 8646 3286 8645 3287 8648 3291 8650
3309 8651 3311 8601 3309 8601 3309 8598
3311 8597 3311 8559 3275 8559
TIME...MOT...LOC 0228Z 300DEG 42KT 3313 8627
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
89^GSatterwhite2 follow-up statements
605
WWUS54 KBMX 110243
SVSBMX
Severe Weather Statement
National Weather Service Birmingham AL
943 PM CDT Thu Apr 10 2025
ALC037-123-110345-
/O.CON.KBMX.SV.W.0101.000000T0000Z-250411T0345Z/
Tallapoosa AL-Coosa AL-
943 PM CDT Thu Apr 10 2025
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 PM CDT
FOR TALLAPOOSA AND COOSA COUNTIES...
At 943 PM CDT, severe thunderstorms were located along a line
extending from 6 miles south of Ashland to near Kellyton to Dollar,
moving southeast at 60 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Dollar, Bradford, Goodwater, Paint Creek, Ray, Bentleyville,
Jacksons' Gap, Hatchet, Horseshoe Bend, Equality, Hillabee Creek,
Mitchell Lake, Western Lake Martin, Horseshoe Bend National Military
Park, Highway 9 and Highway 22, Unity, Rockford, Hissop, Hanover, and
Fishpond.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3291 8650 3294 8650 3304 8651 3306 8621
3310 8616 3310 8615 3311 8601 3309 8601
3309 8598 3311 8597 3311 8559 3275 8559
3276 8595 3277 8596 3276 8597 3276 8638
3284 8646 3286 8645 3287 8648
TIME...MOT...LOC 0243Z 304DEG 51KT 3318 8586 3302 8598 3288 8640
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
89^GSatterwhite479
WWUS54 KBMX 110313
SVSBMX
Severe Weather Statement
National Weather Service Birmingham AL
1013 PM CDT Thu Apr 10 2025
ALC037-123-110323-
/O.CAN.KBMX.SV.W.0101.000000T0000Z-250411T0345Z/
Tallapoosa AL-Coosa AL-
1013 PM CDT Thu Apr 10 2025
...THE SEVERE THUNDERSTORM WARNING FOR TALLAPOOSA AND COOSA COUNTIES
IS CANCELLED...
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore, the warning has been cancelled. However, gusty winds are
still possible with these thunderstorms.
A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
central and east central Alabama.
&&
LAT...LON 3291 8650 3294 8650 3304 8651 3306 8621
3310 8616 3310 8615 3311 8601 3309 8601
3309 8598 3311 8597 3311 8559 3275 8559
3276 8595 3277 8596 3276 8597 3276 8638
3284 8646 3286 8645 3287 8648
TIME...MOT...LOC 0309Z 300DEG 42KT 3303 8554 3287 8566 3273 8608
$$
89^GSatterwhiteWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 10, 6:38 PM CDT, 2 hours 51 minutes earlier. Its key messages:
- Updated at 627 PM CDT THU APR 10 2025
- Level 1 and level 2 out of 5 risks for severe storms are outlooked for Central Alabama from through 1 am Friday morning. Large hail to half dollar size and damaging winds up to 60 mph will be possible with this activity.
Area forecast discussion, Apr 10, 6:38 PM CDT, 2 hours 51 minutes before
Area Forecast Discussion National Weather Service Birmingham AL 638 PM CDT Thu Apr 10 2025 ...New AVIATION... .KEY MESSAGES... Updated at 627 PM CDT THU APR 10 2025 - Level 1 and level 2 out of 5 risks for severe storms are outlooked for Central Alabama from through 1 am Friday morning. Large hail to half dollar size and damaging winds up to 60 mph will be possible with this activity. && .SHORT TERM... (This evening through Friday) Issued at 145 PM CDT THU APR 10 2025 This afternoon. Broad troughing is positioned over much of the Ohio and Tennessee River Valley Regions while ridging was over much of Mexico and the Desert Southwest. A potent shortwave was identified by water vapor imagery over Southeast Missouri and was moving southeast toward Middle Tennessee. Toward the surface, low pressure was analyzed across Southeast Minnesota with an occluded front extending south to a Triple Point positioned just Northwest of St. Louis, MO with a warm front extending east just north of the Ohio River and a cold front stretching southwest across Oklahoma into Northern Texas. Expect partly cloudy skies this afternoon with an increasing chance for thunderstorm activity initially across the northwest counties toward mid afternoon, then increasing further and expanding southeast with time through late afternoon out ahead of the approaching mid-level disturbance. Some storms may be severe with large hail up to half dollar size and damaging winds up to 60 mph. High temperatures will range from the lower 70s in the higher terrain east to the lower 80s southwest and far west. Winds will be from the west to southwest at 7-14 mph. Tonight. The potent disturbance embedded in the troughing to our north will continue to dive southeast, moving over the Tennessee Valley Region this evening and into the overnight hours while a surface cold front arrives from the northwest. Steep lapse rates due to the cold pocket aloft will help force convective development through the evening that will push southeast with time through the overnight hours. Some storms may be severe with large hail up to half dollar size and damaging winds up to 60 mph. Lows tonight will range from the mid 40s far north to the lower 50s south. Winds will initially be from the west, becoming northwest behind the activity with speeds from 5-10 mph. Friday. Broad troughing will remain over the forecast area into the day on Friday as a secondary disturbance dives southeast around the base of the trough from the Mid-South Region toward the Central Gulf Coast. The surface cold front will move southeast of the area by the late morning hours. There will be potential for some showers and storms developing and pushing southward into the area from the north and northeast through the day, but instability values appear to be lower than today, resulting in storm intensities lower than this afternoon and evening. High temperatures will range from the lower 60s far north to the lower 70s south. Winds will be from the northwest at 8-16 mph. 05 && .LONG TERM... (Friday night through next Wednesday) Issued at 220 PM CDT THU APR 10 2025 Behind the front, look for surface ridging to build in across ERN Conus for the weekend. With light/near calm winds expected for Saturday night into early Sunday, we could see a little patchy frost in our far NRN and NE counties toward sunrise. By Monday, the ridge center will shift SE toward FL and a SW low level flow. Look for warmer temperature readings for Monday (generally lower to mid 80s) in response. Another reinforcing cold front will move through late Monday and will help to cool things down for lows again and get rid of the 80s for a few days (rest of extended). No precip is anticipated with the Monday front. 08 Previous long-term discussion: (Friday night through next Wednesday) Issued at 139 AM CDT THU APR 10 2025 Following the departure of the upper-level trough, cooler conditions will develop on Saturday as deep north to northwest flow brings down a northern airmass. Temperatures on Saturday will warm into the 60s with sunny skies. Will have to watch for frost development Sunday morning, especially in the cooler valley areas across the north where temperatures are forecast to fall into the mid to upper 30s. Went on the cooler side of forecast guidance given northeasterly surface flow and clear skies. High pressure and low to mid-level ridging will continue to dominate the pattern through the early part of next week in which temperatures warm back into the 80s on Monday as flow shifts back to the west-southwest. An upper-level trough will move across the Upper Midwest towards the Great Lakes on Monday night into Tuesday. It looks like the associated cold front will quickly pass through the area during the day on Tuesday, but forcing will be far removed to our north and moisture appears limited, so did not add PoPs into the forecast for now, but may introduce some low PoPs in later forecast updates. That frontal passage looks to bring some cooler, drier air back to the region by the middle of next week. 86/Martin && .AVIATION... (00Z TAFS) Issued at 635 PM CDT THU APR 10 2025 TAFs are currently VFR. Areas of TSRAs ahead of a front will sag SWD and move SE across the C AL TAF sites this evening. Some gusty winds will be possible with the storms. Have TEMPOs in for all but MGM from 01-04z. It will take a little longer for storms to make it to MGM, so I held off the TEMPO there until 04-07z. Most of the cigs with these storms are VFR as well. Will forgo non-VFR cigs for now. Winds will shift to the NW behind the storms with the frontal passage. Some wrap around showers will be possible Fri afternoon. Have a PROB30 mention for all NRN sites (all but MGM). 08 && .FIRE WEATHER... A cold front will bring chances of showers and thunderstorms to Central Alabama late this afternoon through tonight. Additional light rain will slide through on Friday afternoon behind the front. However, amounts will be light. By the weekend, no additional wetting rain is in the forecast. Winds and relative humidities are expected to remain outside of critical thresholds. && .PRELIMINARY POINT TEMPS/POPS... Gadsden 45 65 39 64 / 70 30 30 0 Anniston 46 65 40 65 / 70 30 30 0 Birmingham 49 65 43 64 / 60 30 30 0 Tuscaloosa 50 69 44 68 / 60 30 30 0 Calera 49 66 44 66 / 70 30 30 0 Auburn 50 68 45 66 / 70 20 30 0 Montgomery 52 71 45 67 / 70 10 20 0 Troy 52 72 46 67 / 60 10 20 0 && .BMX WATCHES/WARNINGS/ADVISORIES... None. && SHORT TERM...05 LONG TERM....08/86/Martin AVIATION...08
Hazardous weather outlook, Apr 10, 2:30 AM CDT, 18 hours 59 minutes before
Hazardous Weather Outlook National Weather Service Birmingham AL 230 AM CDT Thu Apr 10 2025 ALZ011>015-017>050-111030- Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun-Cherokee- Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair-Talladega- Clay-Randolph-Sumter-Greene-Hale-Perry-Bibb-Chilton-Coosa-Tallapoosa- Chambers-Marengo-Dallas-Autauga-Lowndes-Elmore-Montgomery-Macon- Bullock-Lee-Russell-Pike-Barbour- 230 AM CDT Thu Apr 10 2025 This Hazardous Weather Outlook is for the counties served by the National Weather Service office in Birmingham. .DAY ONE...Outlook through Tonight. Strong to severe storms are possible this afternoon through the evening. Large hail and damaging winds will be the primary concerns. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Activation of storm spotters and emergency management may be needed this afternoon and evening.
In the hours before
Local storm report, Apr 10, 8:42 PM CDT, 47 minutes before
Preliminary Local Storm Report
National Weather Service Birmingham AL
842 PM CDT Thu Apr 10 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 PM Tstm Wnd Dmg Jasper 33.83N 87.29W
04/10/2025 Walker AL Fire Dept/Rescue
Reports of numerous trees down across
Jasper.
&&
TCLocal storm report, Apr 10, 8:43 PM CDT, 46 minutes before
Preliminary Local Storm Report
National Weather Service Birmingham AL
843 PM CDT Thu Apr 10 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0843 PM Tstm Wnd Dmg Newell 33.44N 85.40W
04/10/2025 Randolph AL Emergency Mngr
Trees and powerlines down.
&&
TCLocal storm report, Apr 10, 8:49 PM CDT, 40 minutes before
Preliminary Local Storm Report
National Weather Service Birmingham AL
849 PM CDT Thu Apr 10 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0833 PM Tstm Wnd Dmg 2 NNW Alpine 33.39N 86.24W
04/10/2025 Talladega AL Emergency Mngr
Trees down.
&&
TCSpecial weather statement, Apr 10, 8:51 PM CDT, 38 minutes before
Special Weather Statement
National Weather Service Birmingham AL
851 PM CDT Thu Apr 10 2025
ALZ025>027-029-110245-
Shelby AL-Talladega AL-Randolph AL-St. Clair AL-
851 PM CDT Thu Apr 10 2025
...STRONG THUNDERSTORMS WILL IMPACT NORTHWESTERN TALLADEGA...WEST
CENTRAL RANDOLPH...SHELBY AND SOUTHWESTERN ST. CLAIR COUNTIES THROUGH
945 PM CDT...
At 850 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Moody to near Bull City. Movement was
southeast at 55 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Country Club Estates, Columbiana, Highway 145 and CR 46, American
Village, Westover, Oak Mountain State Park, Camp Branch, Hoover
Veterans Park, Vandiver, Alabaster Veterans Park, Maylene, Camp
Winnataska, Helena, Chelsea, Inverness, St. Clair County Airport,
Wilton, Chula Vista, Wilsonville, and Hoover Metropolitan Stadium.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
central and east central Alabama.
&&
LAT...LON 3329 8552 3325 8565 3334 8565 3354 8619
3339 8638 3329 8636 3328 8643 3318 8650
3312 8646 3302 8656 3307 8661 3306 8692
3316 8697 3317 8703 3325 8703 3353 8652
3356 8655 3371 8652 3362 8617 3359 8622
TIME...MOT...LOC 0150Z 293DEG 47KT 3355 8650 3335 8730
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
86/MartinLocal storm report, Apr 10, 8:53 PM CDT, 36 minutes before
Preliminary Local Storm Report
National Weather Service Birmingham AL
853 PM CDT Thu Apr 10 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0850 PM Tstm Wnd Dmg 2 ENE Anniston 33.67N 85.79W
04/10/2025 Calhoun AL Emergency Mngr
Trees down across Anniston.
&&
TCSpecial weather statement, Apr 10, 9:15 PM CDT, 14 minutes before
Special Weather Statement
National Weather Service Birmingham AL
915 PM CDT Thu Apr 10 2025
ALZ023-034-110300-
Bibb AL-Tuscaloosa AL-
915 PM CDT Thu Apr 10 2025
...STRONG THUNDERSTORMS WILL IMPACT SOUTHERN TUSCALOOSA AND CENTRAL
BIBB COUNTIES THROUGH 1000 PM CDT...
At 915 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles southeast of Tannehill Ironworks State
Park to 6 miles north of Jena. Movement was southeast at 50 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Englewood, Ralph, Northport, Maxwell, Brookwood, Woodstock, Hagler,
Mound State Park, McFarland Mall, Green Pond, Pearson, Caffee
Junction, Lake Lurleen State Park, Harmon, Tuscaloosa Amphitheater,
Tuscaloosa Regional Airport, Oliver Lock And Dam, Lake Tuscaloosa
Dam, Lake Wildwood, and Fleetwood.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
central and west central Alabama.
&&
LAT...LON 3332 8784 3330 8713 3329 8709 3326 8706
3325 8707 3325 8704 3323 8703 3317 8703
3316 8697 3310 8697 3310 8695 3308 8695
3308 8693 3306 8693 3305 8688 3300 8688
3300 8764 3301 8771 3302 8771 3302 8783
TIME...MOT...LOC 0215Z 299DEG 45KT 3317 8702 3322 8780
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
86/MartinThe office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 10, 7:09 PM CDT | Severe Thunderstorm Warning | BMX | Blount, Etowah, St. Clair | 46 min |
| Apr 10, 7:15 PM CDT | Severe Thunderstorm Warning | BMX | Blount, Jefferson, St. Clair, Walker | 44 min |
| Apr 10, 7:25 PM CDT | Special Weather Statement | BMX | Fayette, Lamar | 65 min |
| Apr 10, 7:36 PM CDT | Special Weather Statement | BMX | Marion | 24 min |
| Apr 10, 7:40 PM CDT | Severe Thunderstorm Warning | BMX | Calhoun, Cleburne, Talladega | 50 min |
| Apr 10, 7:48 PM CDT | Special Weather Statement | BMX | Jefferson, Shelby, Talladega, Tuscaloosa | 72 min |
| Apr 10, 7:53 PM CDT | Severe Thunderstorm Warning | BMX | Fayette, Lamar, Pickens, Tuscaloosa | 82 min |
| Apr 10, 8:08 PM CDT | Severe Thunderstorm Warning | BMX | Clay, Randolph, Talladega | 77 min |
| Apr 10, 8:22 PM CDT | Severe Thunderstorm Warning | BMX | Walker | 38 min |
| Apr 10, 8:30 PM CDT | Severe Thunderstorm Warning | BMX | Jefferson | 37 min |
| Apr 10, 8:51 PM CDT | Special Weather Statement | BMX | Shelby | 54 min |
| Apr 10, 8:55 PM CDT | Severe Thunderstorm Warning | BMX | Chambers | 49 min |
| Apr 10, 9:07 PM CDT | Severe Thunderstorm Warning | BMX | Pickens | 38 min |
| Apr 10, 9:14 PM CDT | Severe Thunderstorm Warning | BMX | Clay, Talladega | 16 min |
| Apr 10, 9:15 PM CDT | Special Weather Statement | BMX | Bibb, Tuscaloosa | 45 min |
| Apr 10, 9:17 PM CDT | Severe Thunderstorm Warning | BMX | Clay, Talladega | 34 min |
| Apr 10, 9:31 PM CDT | Special Weather Statement | BMX | Bibb, Chilton | 44 min |
| Apr 10, 9:47 PM CDT | Special Weather Statement | BMX | Greene | 43 min |
| Apr 10, 9:53 PM CDT | Special Weather Statement | BMX | Elmore | 67 min |
| Apr 10, 9:59 PM CDT | Special Weather Statement | BMX | Tuscaloosa | 46 min |
| Apr 10, 10:10 PM CDT | Special Weather Statement | BMX | Hale, Perry | 50 min |
| Apr 10, 10:18 PM CDT | Special Weather Statement | BMX | Autauga | 42 min |
| Apr 10, 10:26 PM CDT | Special Weather Statement | BMX | Lee | 49 min |
| Apr 10, 10:38 PM CDT | Special Weather Statement | BMX | Bullock, Macon, Russell | 67 min |
| Apr 10, 10:56 PM CDT | Severe Thunderstorm Warning | BMX | Barbour, Bullock, Lee, Macon, Montgomery, Pike and 1 more | 45 min |
| Apr 10, 11:09 PM CDT | Special Weather Statement | BMX | Dallas, Lowndes, Montgomery | 51 min |
| Apr 10, 11:17 PM CDT | Special Weather Statement | BMX | Marengo | 43 min |
| Apr 10, 11:47 PM CDT | Special Weather Statement | BMX | Barbour, Bullock, Pike | 43 min |
| Apr 11, 5:02 AM CDT | Dense Fog Advisory | BMX | Blount, Calhoun, Cherokee, Clay, Cleburne, Etowah and 5 more | 3 hr |
| Apr 11, 4:32 PM CDT | Special Weather Statement | BMX | Bibb | 28 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2025Every severe thunderstorm warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.